MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ZENIX; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION ZENIX; DEFIBRILLATOR/PACEMAKER
Model Number 1116-321B6B-11-USA-0
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to pace a patient (age & gender unknown), the device was unable to obtain an ecg signal.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to pace a patient (age & gender unknown), the device displayed noisy ecg signal.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5.The device was returned to zoll medical corporation for evaluation.The customer reported that during transcutaneous pacing, pacing spikes were displayed without a discernable underlying ecg rhythm, and charging ecg leads did not resolve the issue.Review of the device logs and functional analysis determined that this behavior is consistent with ecg signal artifact during active pacing, where pacing energy delivery, skeletal muscle stimulation, and transthoracic impedance may obscure the underlying ecg waveform.Upon exiting pacing mode, ecg signal presentation returned to baseline, and pacing resumed normally when therapy was restarted.Device operation was consistent with design specifications.No interruption or degradation of pacing therapy delivery was identified, and the issue was limited to ecg waveform visualization during active pacing.The device was recertified and returned to the customer.As a note, events of this nature do not meet zoll's reporting guidelines based on the associated risk of harm.This was inadvertently reported.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ZENIX
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key24641227
Report Number1220908-2026-01080
Device Sequence Number15892830
Product Code MKJ
UDI-Device Identifier00198843003286
UDI-Public(01)00198843003286
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1116-321B6B-11-USA-0
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown